# SDR DALA2020080302696

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 22,013 hours, 8,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MULTIPLE EMERGENCY LIGHTS OUT IN F/C ON WALK AROUND. R/R M2816 BATTERY PACK PER B737 AMM 33-51. OPS CKS GOOD.
